# SDR 05FDEA01833

- Difficulty date: July 7, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, O/B FLAP O/B HINGE (FLAP SIDE), PIVOT PIN ATTACHMENT O/B BORE FOUND CORRODED. CORROSION   REMOVED AS PER CMM 20-11-02.  FABRICATED BUSHING AND   INSTALLED A PER EA 1-5750-87588.
